# SDR DALA2020091603088

- Difficulty date: September 13, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 64,672 hours, 23,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION CORROSION WAS FOUND ON FLOOR STRUCTURE STRAP 1681 BL-0.  REPLACED GUSSET PLATE AT STA 1681 BL-0, PER SRM.
